Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Gall bladder dysfunction - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   About 2 weeks ago i felt bloated after i had eaten and got an awful taste of bile in my mouth, the taste of bile is still there but the bloated appears to have gone. I feel a bit run down generally but for the past 3/4 days about half an hour after i have eaten something i get a really thick headache and i just want to sit down and go to sleep.
Doctor :   Hi
Doctor :   I am Dr.xxxxx ,reading ur query, plz wait.
Doctor :   The blaoting , bilious vomiting, suggests Gall bladder and liver problems
Doctor :   You need to get the liver functions tests and Ultrasound of liver and gall bladder
Doctor :   Gall bladder dysfunctions can cause these symptoms
Doctor :   Regarding diet and medicines,. low fat diet put less stress on liver and gall bladder and u can have the symtoms
Doctor :   Also use Pantop 40 mg daily
Doctor :   After the test results you can chat here or consult physician for further evalauations
Doctor :   DO you follow me?
Doctor :   Are you there?
Doctor :   Pantop is Prilosec
User :   yes, what will Pantop daily do?
Doctor :   It will lessen the acid production
Doctor :   Some times the GERD Gastro Esophaeal Refluc Disease will also cause Bloating
User :   is that similar to ranitidine
Doctor :   Yes
Doctor :   the function is same but the mechanism is different
Doctor :   Ranidinie u have to take 2 times
Doctor :   Pantop u have to take only once
Doctor :   Either one is fine
User :   okay thankyou for your help
Doctor :   Did I answer your Questions?
User :   yes
Doctor :   Thank you for consulting me. Bye.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor